MathSciNet Relay Station
MathSciNet bibliographic data
MR2538580 (2011b:35420) 35Q35 (35B35 76B47 76E99)
Sideris, Thomas C.; Vega, Luis Stability in $L\sp 1$ of circular vortex patches. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4199–4202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement